Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Pfister forms and $K$-theory of fields


Authors: Richard Elman and T. Y. Lam
Journal: Bull. Amer. Math. Soc. 77 (1971), 971-974
MSC (1970): Primary 15A63, 18F25; Secondary 13D15
MathSciNet review: 0283004
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A63, 18F25, 13D15

Retrieve articles in all journals with MSC (1970): 15A63, 18F25, 13D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12823-9
PII: S 0002-9904(1971)12823-9